Dynamical Behaviors of Separated Homotopy Method Defined by Conformable Operator
Abstract
In this paper, we consider some linear/nonlinear differential equations (DEs) containing conformable derivative operator (CDO). We obtain approximate solutions of these mentioned DEs in the form of infinite series which converges swiftly to its exact value by using separated homotopy method (SHM). Using the conformable operator in solutions of different types of DEs makes the solution steps are computable easily. As well as some theoretical results of the conformable operator, it has been used in modelling the DEs and describing certain problems such as engineering, material sciences, economic and other areas of application. In this context, the aim of this study is to apply the mentioned method to some illustrative linear/nonlinear problems and to solve them as mathematically. In addition, comparing the exact solutions with the obtained solutions is considered by the presentation of some plots. Therefore, the results of this study show the reliability and simplicity of the methods constructed with the conformable operator.
Keywords
References
- [1] J. Hristov, Approximate Solutions to Fractional Subdiffusion Equations, The European Physical Journal Special Topics, 193, 229-243 (2011).
- [2] D. Baleanu, J.T. Machado, C. Cattani, M.C. Baleanu and X.-J. Yang, Local Fractional Variational Iteration and Decomposition Methods for Wave Equation on Cantor Sets within Local Fractional Operators, Abstract and Applied Analysis, 2014, (2014).
- [3] Y.Z. Povstenko, Fractional Heat Conduction Equation and Associated Thermal Stress, Journal of Thermal Stresses, 28, 83-102 (2004).
- [4] V. Turut and N. G¨uzel, On Solving Partial Differential Equations of Fractional Order by Using the Variational Iteration Method and Multivariate Pad´e Approximations, European Journal of Pure and Applied Mathematics, 6, 147-171 (2013).
- [5] H. Budak, F. Usta, M.Z. Sarikaya and M.E. Ozdemir, On Generalization of Midpoint Type Inequalities with Generalized Fractional Integral Operators, Revista de la Real Academia de Ciencias Exactas, F´ısicas y Naturales. Serie A. Matem´aticas, 1-22 (2017).
- [6] D. Kumar, J. Singh and D. Baleanu, Analysis of Regularized Long-Wave Equation Associated with a New Fractional Operator with Mittag-Leffler Type Kernel, Physica A: Statistical Mechanics and its Applications, 492, 155-167 (2018).
- [7] M. Kurulay, A. Secer and M.A. Akinlar, A New Approximate Analytical Solution of Kuramoto-Sivashinsky Equation Using Homotopy Analysis Method, Applied Mathematics and Information Sciences, 7, 267-271 (2013).
- [8] T.A. Yıldız, S. Arshad and D. Baleanu, New Observations on Optimal Cancer Treatments for a Fractional Tumor Growth Model with and without Singular Kernel, Chaos, Solitons and Fractals, 117, 226-239 (2018).
Details
Primary Language
English
Subjects
Engineering
Journal Section
Research Article
Authors
Mehmet Yavuz
*
0000-0002-3966-6518
Türkiye
Publication Date
April 15, 2019
Submission Date
March 23, 2019
Acceptance Date
March 28, 2019
Published in Issue
Year 2019 Volume: 7 Number: 1
